Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had a miscarriage and had cyst in ovary. Wait for period or test pregnancy?

Hello im 24 and mother of one 2year old.This year i had a miscarriage back in march and in May i found out i had a cyst in my left ovary then in may 24th i had my period for 5 day then in june 8-10th i was spotting those day and that was it and then in July 4th i got my period for 5 days and then on the 17-19th i was spotting again and now is been 41 days of my last period should i still wait for my period this week or take a pregnancy test?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Your periods are already overdue by 10 days. You can take a pregnancy test of urine using an early morning sample and if it comes negative then hormonal treatment might be needed to regularize your cycles.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor